# SDR SWAA2022100552498

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8701Q
- Make and model: Boeing 737-8
- Aircraft serial: 42554
- Aircraft time: 8,033 hours, 3,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT EMER LIGHT AT LH ENTRY DOOR INOP / [01] RELAMPED EXT EMER LIGHT AT LH AFT ENTRY DOOR REF AMM 33-51-04. OPS CHK GOOD.
